# SDR DLM11011362

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 26,380 hours, 3,597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308C
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

LAV F - SMELLED OF CIGARETTE SMOKE BUT NO ALARM.  FOUND USED DISCARDED CIGARETTE IN LAV-F WASTE BASKET.  NO EVIDENCE OF BURNING GARBAGE.  WASTE CONTAINER FIRE BOTTLES CHECK OKAY AND HEAT SENSE INDICATORS ARE NORMAL.  AREA UNDER LAV SINK OKAY.  REPLACED OVERHEAD SMOKE DETECTOR AND TESTS OKAY.  PERFORMED LAV SMOKE TEST FROM FLT ATTN FWD PANEL AND LAV SMOKE TEST OKAY.
